Use Of Uterine Cleansing Drugs Without Curating?

Illustration of Use Of Uterine Cleansing Drugs Without Curating?
Illustration: Use Of Uterine Cleansing Drugs Without Curating? femina.wwmindia.com

Afternoon, I want to ask my wife dated 19 sept 2019 having a miscarriage after an ultrasound check he said there are still only a few left .. No need to curette .. Only asked to take medication as prescribed by a doctor and redeemed outside / dispensary … After taking the drug there really is blood that clots out at 1 day of use .. But after 3 days there is no blood that comes out anymore. My question is whether the remaining drug should be spent remaining for the next 2 days 3×1 a day?

1 Answer:

Hello Leman, thank you for asking.


Miscarriage can occur spontaneously, meaning that it occurs without going through a curettage process. Things to consider when a miscarriage occurs is whether all the remaining tissue has come out of the uterus. If the remaining tissue remains, the risk of bleeding and infection will increase. The drug works to increase uterine contractions that can remove the rest of the tissue. It is better for your wife to continue taking the medication as recommended by the doctor until it runs out. This is to reduce the risk of network lagging. After that, if the doctor recommends re-ultrasound, then follow the doctor's advice. Sometimes a repeat ultrasound is needed to ensure that the uterus is completely clean and healthy.


Thus my short answer. May be useful. Regards.

: by

Related Question

Does The Results Of The Harvard Step Test Affect The Results Of The Medical Check-up?

Does The Results Of The Harvard Step Test Affect The Results Of The Medical Check-up?

(1 year ago)

Excuse me here I want to ask about a medical examination or MCU. In the MCU there is a Harvard step test for 3 minutes and after completing the test phase the doctor immediately ch...

How To Reduce Ureum Levels In The Blood?

How To Reduce Ureum Levels In The Blood?

(1 year ago)

Good evening, ladies and gentlemen. I want to ask for one week, I felt pain in the waist and lower abdomen, and also urinated frequently yesterday. I checked the laboratory to get ...

The Cause Of Bleeding Suddenly After 3 Months Of Birth Control Injection?

The Cause Of Bleeding Suddenly After 3 Months Of Birth Control Injection?

(9 months ago)

Morning, why did I actually have a miscarriage and had a curette, then I had a 3-month family planning injection, I had quite a lot of blood coming out suddenly at 2:15 a.m., it wa...

Leave a Reply

Your email address will not be published. Required fields are marked *